# SDR SWIA201334435

- Difficulty date: August 31, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 29,500 hours, 25,457 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL TEMPERATURE INDICATING RED.  RETURNED TO SLC.  FLT#2627 REPLACED LT ENGINE PRESSURE TRANSDUCER.  PN ON OFF 601-50919-9 & SN ON OFF NSN
